# SDR R61A201606050383

- Difficulty date: June 5, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 6,661 hours, 4,642 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Sluggish
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE AIRCRAFT'S BRAKES WERE SLUGGISH ON LANDING.  THE ACFT CAME TO A STOP AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE BLED THE BRAKES.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
